Avatar universal
anxiety
i have suffered with an anxiety disorder for about 20 years now. the only thing that ever helped me is clonazapam, i think that after 10 years it's losing it's affect, is there anything else out there that can help me
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Talk with your doctor.  I believe that certain meds do lose their ability or usefulness.  Also, have you considered any kind of therapy?  The meds are treating a side effect of what the problem is.... until you address the problem, you're probably always going to have some level of anxiety.
Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
1415482 tn?1459706314
Blank
Kayannaboo commented on Tia
Apr 22
1415482 tn?1459706314
Blank
Kayannaboo trying to change my outlook... Comment
Mar 31
Avatar universal
Blank
AbSL joined this group
Welcome them!
Mar 26